Couldn't find what you looking for?

TRY OUR SEARCH!

cortisone injections

Answered by a doctor

I had psoriasis breaking out and a dermatologist gave me a shot of cortisone, I have been on my menstral cycle three weeks now and it is not slowing down. I cant get the doctor to return my calls, I am wondering if this is normal?

by User avatar worried

I got a cortisone shot for Shoulder Tendinitis treatment and had only minimal improvement

I just had a cortisone shot 4 days ago after a  long spell with tendinitis of the right shoulder. The shot has provided minimal improvement. Is it a good idea to have a second in a different part of the shoulder right away? I have also been receiving PT for the last 6 weeks. 

by User avatar Denise

Cortizone injection side effects

Answered by a doctor

My husband just received his first cortizone injection in his elbow for rheumitoid arthritis. I understand it takes a few days for the injection to relieve the pain, but he has uncontrollable hic-ups. Is this a side effect? Hegot the injection yesturday and faily soon after got the hic-ups and...

by User avatar Becky

Received a cortisone shot in my left shoulder and I still Feel sick weeks later!!

I received a cortisone shot in my left shoulder (torn ligament/bone pushed down) on 3/9/18. Today is 3/30/18 and I still feel horrible! My symptoms over the last few weeks have been severe nausea, horrible headaches, dizziness, loss of appetite (loss weight because of this), weakness, and...

by User avatar NotYaAvgJoe

Excessive Urinating after getting set of corticosteroid shots in my back

I had my 2nd set of CirtCorti shots in my back, now I have to use the bathroom literally every 10 mins. This didn't happen the first time, this is really annoying. Is it this a ninorm side effect?

by User avatar Netra

Can a Cortisone shot cause renal failure>

Answered by a doctor

Recently my 91 year old dad had two shots of cortisone, one in each knee. He has developed kidney failure. Now I believe this condition was happening for a while but relatives are trying to tell me that I should look into the possibility that to much cortisone may have shocked his kidneys into...

by User avatar Guest

Nausea from cortisone injections?

Answered by a doctor

I really need help--I received cortisone injections (2) in my lower back 2 1/2 weeks ago and I have been so nauseaus in the morning, along with feeling "wired". :-( Has anyone had the same problems, i really need someone to talk to. It is affecting my quality of life, I am a stay at...

by User avatar Guest

I am starting to hate cortisone injections. Horrible side effects on my side

This is my second round of cortisone shots in less than one year. I sympathize with everybody that is having trouble with it.  when you first go in and they tell you you're going to receive a cortisone shot they don't tell you the side effects of it, they either say there are no side effects or...

by User avatar Althea

steroids and sex drive

Answered by a doctor

My boyfriend has taken all kinds of steroids for the past few years and he has been off them now for around 4 months. He has completely lost interest in sex and cannot obtain a hard on. he feels terrible about this and finds it hard to talk to me. he says he feels useless to me. He thinks if he goes...

by User avatar cluless

Cortisone Injection 1/21/08 -> extreme anxiety 1/25/08

Answered by a doctor

Hello all, I am new to the forums. Before I discuss what is going on right now, I will explain what my history is all about. I take Zoloft (sertraline) 100mg every day for panic/anxiety with some depression (since Dec 2001). I havent had any severe anxiety for about 2-3 years. I, recently,...

by User avatar a1000cars59902